# SDR HEEA954959

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Defective
- Location: Cockpit
- Component: KR87
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME LED SEGMENTS DON'T DISPLAY. REPLACED DISPLAY.  REPAIRED.  FOUND LOWER DOT ON COLON ON STANDBY SIDE VERY BRIGHT AND DOES NOT DISAPPEAR WHEN TRANSFERRING FREQUENCIES.  REPLACED INTEGRATED CIRCUIT I507.  REPAIRED.  INSPECTED FOR CORROSION.  BENCH CHECK GOOD.
